Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. De Pascale - A. Pratelli

Regularity properties for Monge Transport Density and for Solutions of some Shape Optimization Problem

created on 14 Nov 2000
modified by paolini on 19 Nov 2012

[BibTeX]

Published Paper

Inserted: 14 nov 2000
Last Updated: 19 nov 2012

Journal: Calc. Var. Partial Differential Equations
Volume: 14
Number: 3
Pages: 249-274
Year: 2002

Abstract:

In this paper we study the dimension of some measures which are related to the classical Monge's optimal mass transport problem and are solutions of a scalar shape optimization problem. Moreover in the case of maximal dimension we will study the summability of the associate densities.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1